Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 34, NWS Lincoln, IL

April 10, 2008Clark County, Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2008, 9:31 PM CDT for Clark County, Crawford County, Jasper County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 9:31 PM CDT (02:31 UTC)
Expired
Apr 10, 2008, 10:00 PM CDT
In force
29 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clark County, IL, Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 99 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 549 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
549 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 110231
SVRILX
ILC023-033-079-110300-
/O.NEW.KILX.SV.W.0034.080411T0231Z-080411T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
931 PM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
  NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1000 PM CDT.

* AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 5
  MILES WEST OF WEST LIBERTY...OR ABOUT 10 MILES NORTHWEST OF
  OLNEY...AND WAS MOVING NORTHEAST AT 85 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANNAPOLIS...
  MARTINSVILLE...
  MARSHALL...
  CLARKSVILLE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...NEWTON...STE. MARIE AND
WILLOW HILL.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8809 3886 8825 3918 8803 3918 8801
      3921 8801 3948 8783 3938 8754
TIME...MOT...LOC 0231Z 217DEG 74KT 3893 8810

$$

MILLER
2 follow-up statements
000 
WWUS53 KILX 110246
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
946 PM CDT THU APR 10 2008

ILC079-110256-
/O.CAN.KILX.SV.W.0034.000000T0000Z-080411T0300Z/
JASPER-
946 PM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY IS
CANCELLED...

AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3938 8754 3909 8792 3919 8795 3948 8783
      3940 8760
TIME...MOT...LOC 0246Z 217DEG 74KT 3918 8785

$$

ILC023-033-110300-
/O.CON.KILX.SV.W.0034.000000T0000Z-080411T0300Z/
CLARK-CRAWFORD-
946 PM CDT THU APR 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CLARK AND NORTHWESTERN CRAWFORD COUNTIES...

AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 5
MILES SOUTHWEST OF ORANGE...OR ABOUT 12 MILES NORTHWEST OF
ROBINSON...MOVING NORTHEAST AT 85 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MARTINSVILLE...
  LINCOLN TRAIL STATE PARK...
  CLARKSVILLE...
  MARSHALL...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3938 8754 3909 8792 3919 8795 3948 8783
      3940 8760
TIME...MOT...LOC 0246Z 217DEG 74KT 3918 8785

$$

MILLER
000 
WWUS53 KILX 110301
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT THU APR 10 2008

ILC023-033-110311-
/O.EXP.KILX.SV.W.0034.000000T0000Z-080411T0300Z/
CLARK-CRAWFORD-
1001 PM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR CLARK AND NORTHWESTERN
CRAWFORD COUNTIES EXPIRED AT 1000 PM CDT...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3938 8754 3909 8792 3919 8795 3948 8783
      3940 8760
TIME...MOT...LOC 0246Z 217DEG 74KT 3917 8784

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 8:47 PM CDT, 44 minutes earlier.

Area forecast discussion, Apr 10, 8:47 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT THU APR 10 2008

.DISCUSSION...
ISSUED 839 PM CDT THU APR 10 2008

DRY AIR IS RAPIDLY MOVING INTO WESTERN AND CENTRAL ILLINOIS...AS
SHOWN ON THE LATEST WATER VAPOR LOOP AND THE 00Z ILX SOUNDING.
THIS WILL BRING AN END TO THE RAIN IN MOST AREAS OF CENTRAL IL.
THE EXCEPTION WILL BE NORTH OF A CANTON-BMI LINE WHERE A FEW
SHOWERS COULD ROTATE AROUND THE LOW IN IOWA. SHOWERS AND
THUNDERSTORMS WILL PERSIST IN EASTERN IL FOR ANOTHER FEW HOURS...
AND AT TIMES THROUGH THE NIGHT IN SOUTHEAST IL. WILL KEEP THE
FLASH FLOOD WATCH GOING FOR EAST/SOUTHEAST IL OVERNIGHT...BUT HAVE
ALREADY CANCELED IT FOR AREAS WEST OF I-57.

THE WIND WILL GRADUALLY DIE DOWN THROUGH THE NIGHT ALSO...BUT WILL
STILL BE IN THE 15 TO 25 MPH RANGE IN MOST AREAS. TEMPS ARE
EXPECTED TO DROP OFF QUICKLY IN WEST CENTRAL SECTIONS...WITH LOWS
IN THE MID TO UPPER 40S. THE MAIN COLD FRONT IS ONLY EXPECTED TO
REACH THE I-55 AREA BY DAYBREAK...SO TEMPS WILL ONLY DROP INTO THE
55 TO 60 RANGE IN EASTERN IL.

MILLER
&&

.AVIATION...
ISSUED 653 PM CDT THU APR 10 2008

MOST OF THE TAF SITES IN CENTRAL AND EASTERN IL ARE EXPECTED TO BE
BETWEEN THE STRONG CONVECTION THAT RAPIDLY DEVELOPED AND MOVED
INTO WESTERN IL...AND THE LARGE AREA OF RAIN ALONG THE I-57
CORRIDOR. SOME OF THE STRONG STORMS IN WEST CENTRAL IL COULD GET
CLOSE TO PIA...SO KEPT IN A TEMPO GROUP FOR T-STORMS WITH 45KT
WIND GUSTS...HEAVY RAIN AND HAIL FROM 01-04Z. THE RAIN SHOULD MOVE
OUT OF THE PIA AREA BY 05Z...AND THEN GIVE WAY TO VFR CONDITIONS
SHORTLY THEREAFTER.

UP THE I-55 CORRIDOR THE AIR IS DRIER IN THE MID LEVELS ACCORDING
TO THE 00Z ILX SOUNDING. THUS...FOR SPI AND BMI SCATTERED SHOWERS
WILL HANG AROUND FOR ANOTHER 3 HOURS OR SO...FOLLOWED BY VFR CIGS.
BOTH DEC AND CMI ARE ON THE WESTERN EDGE OF A LARGE AREA OF
SHOWERS AND ISOLATED T-STORMS IN EASTERN IL/WESTERN IN. THE RAIN
WILL END IN DEC AROUND 03Z...AND IN CMI AROUND 04-05Z. AS WITH
AREAS TO THE WEST...THE RAIN WILL BE FOLLOWED SHORTLY THEREAFTER
BY VFR CIGS.

LOWER CLOUDS ARE EXPECTED TO RETURN TO THE AREA DURING THE DAY
FRIDAY AS THE STORM SYSTEM MOVES TOWARD NE IOWA AND SRN WISCONSIN.
MVFR CIGS WILL MOVE INTO THE AREA DURING THE AFTERNOON AND PERSIST
INTO THE EVENING.

MILLER
&&

.PREV DISCUSSION...
ISSUED 311 PM CDT THU APR 10 2008

MODELS REMAIN VERY SIMILAR WITH OVERALL PATTERN AND MASS FIELDS
OUT TO 84HRS. MAIN CONCERNS THIS PACKAGE WILL BE CONVECTION
TONIGHT...POTENTIAL FOR HEAVY RAINFALL...AND GUSTY WINDS THIS
EVENING. CONCERNS IN THE LONG TERM INCLUDE CHANCES OF PCPN AND
WARMING TREND ASSOCIATED WITH MID LEVEL PATTERN CHANGE AFTER THIS WEEKEND.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

SFC WARM FRONT SITTING JUST TO THE SOUTH OF I-72 BUT IS CONTINUING
TO MOVE NORTH THIS AFTERNOON. EARLIER CLOUD COVER AND PCPN HAS
STABILIZED ATMOSPHERE OVER THE AREA. BEST INSTABILITY HAS NOW BEEN
PUSHED WELL SOUTH OF THE AREA. STORMS HAVE CONTINUED TO DEVELOP
ALONG THE MISS RIVER VLY IN SERN MO/ERN ARK. THESE STORMS WILL
MOVE NORTHEAST AND CLIP PORTIONS OF SOUTHEASTERN IL THIS EVENING.
ADDITIONAL STORM HAVE NOW DEVELOPED UNDER THE COLD POOL IN THE MCI
AREA WHERE THE BEST LAPSE RATES ARE LOCATED AT. THESE STORMS ARE
MOVING NNE AND RACE INTO IOWA THIS AFTERNOON AND INTO THIS
EVENING. THE SFC LOW IN ERN KS WILL MOVE NORTHEAST INTO IOWA AND
ADDITIONAL STORMS SHOULD DEVELOP ACRS PORTIONS OF MO THIS EVENING
AND ADVECT INTO WEST CENTRAL ILLINOIS. WIND SHEAR DYNAMICS ARE
QUITE HIGH THIS EVENING AND TOWARD MIDNIGHT...BUT INSTABILITY WILL
BE LIMITED AND/OR TOO LATE. PW VALUES REMAIN AROUND 1 TO 1.5 ACRS
THE AREA SO WITH ANY THUNDERSTORMS THAT MOVE INTO THE
AREA...LOCALLY HEAVY RAINFALL IS POSSIBLE. THEREFORE WILL KEEP
FLASH FLOOD WATCH GOING FOR NOW. LATER SHIFTS MAY DECIDE TO CANCEL
EARLY IF WIDE SPREAD THUNDERSTORMS DO NOT DEVELOP AS EXPECTED.
PCPN WILL DIMINISH TO CHC CATEGORY AFTER MIDNIGHT. OVERALL...STILL
COULD BE SOME SEVERE WEATHER THIS EVENING AND TONIGHT BUT
LIKELYHOOD HAS DIMINISHED SOME. PRIMARY THREATS WOULD BE HAIL AND
WINDS.

A SECONDARY SURGE OF COLDER AIR AND DYNAMICS WILL DROP INTO THE
AREA TOMORROW NIGHT AND THIS WILL KEEP SHOWERY TYPE ACTIVITY OVER
THE AREA THROUGH SAT NIGHT. COLDER AIR ADVECTING INTO THE AREA
WILL ALSO BRING A RETURN TO SNOW SHOWERS. TOMORROW NIGHT THROUGH
SAT NIGHT ARE THE BEST CHANCES TO SEE THEM. NORTHERN AREAS
TOMORROW NIGHT AND THEN IN SOUTHEASTERN PARTS BY SAT NIGHT. NO
ACCUMULATION IS EXPECTED WITH WARMING DURING THE DAY AND WARM
GROUND TEMPS.

TEMPS WILL CONT TO FALL DURING THE PERIOD AND COULD SEE TEMPS
BELOW FREEZING SAT NIGHT/SUNDAY MORNING. LATER SHIFTS WILL HAVE TO
SEE IF AN ADVISORY OR WARNING WILL BE NECESSARY FOR THAT TIME.

LONG TERM...MONDAY THROUGH THURSDAY.
MID LEVEL TROUGH IN EASTERN THIRD OF US WILL START THE PERIOD.
HOWEVER...AS TROUGH AND BUILDING RIDGE TO THE WEST SHIFT
EAST...SOUTHWESTERLY FLOW WILL RETURN TO THE AREA AND BRING A
WARMING TREND TO THE AREA. DO NOT SEE ANY SIGNIFICANT SHORT WAVES
MOVING THROUGH THE FLOW SO NO REAL CHANCES OF PCPN IN THE AREA
THROUGH THE PERIOD.

GUIDANCE TEMPS APPEAR TO BE IN LINE AND HAVE WARMED TEMPS BACK TO
NORMAL BY TUESDAY AND CONTINUE WARMING TEMPS INTO THUR.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR ILZ045-046-055>057-
062-063-066>068-071>073.

&&
Hazardous weather outlook, Apr 10, 2:33 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
233 PM CDT THU APR 10 2008

ILZ027>031-036-037-040-041-047-049-050-111200-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
233 PM CDT THU APR 10 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FOR INTERESTS ALONG THE ILLINOIS RIVER...FROM HAVANA TO BEARDSTOWN
AND AREAS SOUTH...MINOR RIVER FLOODING IS EXPECTED TO CONTINUE.

ANOTHER ROUND OF THUNDERSTORMS AND HEAVY RAINFALL WILL BE
POSSIBLE THIS EVENING WITH UP TO A HALF INCH OF RAIN THAT COULD
CAUSE FLOODING. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS
WITH DAMAGING WINDS AND LARGE HAIL...WITH ISOLATED TORNADOES
POSSIBLE. THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL
GRADUALLY SHIFT OUT OF THE AREA AFTER MIDNIGHT TONIGHT. WINDY
CONDITIONS WILL PREVAIL INTO THIS EVENING. EXPECT SOUTHEAST WINDS
OF 20 TO 30 MPH AND GUSTS OF 30 TO 45 MPH TO TURN SOUTH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WITH THE HALF TO 1 INCH OF RAIN THAT FELL TODAY AND THE EXPECTED
HALF INCH OF RAIN ALONG THE ILLINOIS RIVER THROUGH MIDNIGHT...
SIGNIFICANT RISES CAN BE EXPECTED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE FROM 5 TO 11 PM.

ILZ038-042>046-048-051>057-061-111200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
233 PM CDT THU APR 10 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FOR INTERESTS ALONG THE ILLINOIS RIVER...FROM HAVANA TO BEARDSTOWN
AND AREAS SOUTH...MINOR RIVER FLOODING IS EXPECTED TO CONTINUE.

ANOTHER ROUND OF THUNDERSTORMS AND HEAVY RAINFALL AROUND A HALF
INCH WILL BE POSSIBLE THIS EVENING WHICH COULD CAUSE FLOODING.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND LARGE HAIL THE PRIMARY THREATS...WITH ISOLATED TORNADOES
POSSIBLE. THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL
GRADUALLY SHIFT OUT OF THE AREA AFTER MIDNIGHT TONIGHT. WINDY
CONDITIONS WILL PREVAIL INTO THIS EVENING. EXPECT SOUTHEAST WINDS
OF 20 TO 30 MPH AND GUSTS OF 30 TO 45 MPH TO TURN SOUTH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE FROM 6 PM TO MIDNIGHT.

ILZ062-063-066>068-071>073-111200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
233 PM CDT THU APR 10 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON AND
CONTINUE INTO THE EVENING. LARGE HAIL...DAMAGING WINDS AND
POSSIBLY A FEW TORNADOES WILL BE POSSIBLE. IN ADDITION...A FEW OF
THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING EXCESSIVE
RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME. AN ADDITIONAL HALF TO
1 INCH OF RAIN WITH LOCALLY HIGHER AMOUNTS IS EXPECTED THROUGH
TONIGHT. THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL DIMINISH
OVERNIGHT. WINDY CONDITIONS WILL PREVAIL INTO THIS EVENING.
EXPECT SOUTHEAST WINDS OF 20 TO 30 MPH AND GUSTS OF 30 TO 45 MPH
TO TURN SOUTH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOCAL INTERESTS SHOULD MONITOR AREA RIVERS AND STREAMS AS THE
EXPECTED HEAVY RAINFALL WILL PRODUCE SIGNIFICANT RISES INTO AT
LEAST THE START OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM 5 PM UNTIL MIDNIGHT.

HUETTL

In the hours before

Local storm report, Apr 10, 8:32 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             NEOGA                   39.32N 88.45W
04/10/2008  M0.88 INCH       CUMBERLAND         IL   MESONET

            SWOP REPORT

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:24 PM CDTSevere Thunderstorm WarningILXKnox36 min
Apr 11, 8:57 AM CDTWind AdvisoryILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more10 hr
Apr 11, 10:17 AM CDTRiver Flood WarningILXLawrence5 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.